# SDR AALA20130924008

- Difficulty date: September 23, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 901 hours, 114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT M2/M3 GALLEY DOOR 2 CENTER, AFT WALL SECOND TO LT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT M2/M3 GALLEY DOOR 2.
